# SDR 07FDEA03690

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N432FE
- Make and model: Airbus A310-203
- Aircraft serial: 326
- Aircraft time: 46,032 hours, 19,586 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: A57350100
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES FOUND ON RT WING TO PYLON HYDRAULIC FITTING RIB 8 REPAIR PERFORMED BY REAM UP AND BUSH INSTALLATION IAW DRAWING R572-49184,   APPROVED BY EA 6-5720-79595 AND RAS/BAE/0931/2004 ISS A.
